On Fuzzy Rough Compactness

  • Solomon Anita Shanthi Annamalai University
  • Natesan Thillaigovindan Arba Minch University
  • Rajamanickam Poovizhi Annamalai University

Abstract

The notion of rough topological space has been well defined and studied by a number of researchers. Connectedness and compactness of fuzzy soft topological spaces have also been studied by some authors. In this paper we introduce the notion of compactness in fuzzy rough sets and establish some interesting theorems.

Published
2017-02-05
How to Cite
SHANTHI, Solomon Anita; THILLAIGOVINDAN, Natesan; POOVIZHI, Rajamanickam. On Fuzzy Rough Compactness. International Journal of Algebra and Statistics, [S.l.], v. 6, n. 1-2, p. 1-15, feb. 2017. ISSN 2314-4556. Available at: <http://m-sciences.com/index.php?journal=ijas&page=article&op=view&path%5B%5D=1224>. Date accessed: 16 oct. 2017. doi: https://doi.org/10.20454/ijas.2017.1224.
Section
Articles